# SDR SWAA2024092325992

- Difficulty date: August 14, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL FLOOR STRUCTURE LOCATED STA947.5 AND RBL50 WL208.1 AT AFT GALLEY AREA 2024-512297<[01] REPLACED INTERCOSTAL FLOOR STRUCTURE LOCATED STA947.5 AND STA967 AND RBL50 WL208.1 AT AFT GALLEY AREA AND FASTENERS I.A.W B737-800 SRM 51-40-02 AND DWG: 147A5650 SHEET: 70 REV: A; SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
